MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. SEE H10 NARRATIVE; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. SEE H10 NARRATIVE; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Brand name: femoral head sterile product do not resterilize 12/14 taper.Concomitant medical products: item# xl-200146 act artic hd arcom xl 28x40mm lot# 140070, item# unknown shell lot# unknown, item# unknown stem lot# unknown, item# unknown liner lot# unknown.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent revision approximately 3 1/2 months after initial total hip arthroplasty due to disassociation leading to dislocation.Attempts were made to obtain additional information; however none was available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D4: udi #:(b)(4).Visual evaluation of the returned device shows a versys femoral head locked into a dual mobility bearing.The head moved freely inside of the poly bearing.The conical taper was free of damage and debris.The backside of the poly was severely gouged.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.X-ray review indicates that the overall fit of the acetabular implant is unremarkable.There is a superlateral dislocation and bone quality is osteopenic.The greater trochanter and entire femoral implant are not entirely included on the image but the portion seen shows abnormal osseous irregularity possibly related to a prior fracture with heterotopic ossification.The acetabular cup abduction angle measures 42 degrees.Anteversion can not be measured on the image.Subsidence or osteolysis can not be excluded.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
SEE H10 NARRATIVE
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key9496009
Report Number0002648920-2019-00903
Device Sequence Number11648151
Product Code LPH
UDI-Device Identifier00889024144644
UDI-Public00889024144644
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K953337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00801802805
Device Lot Number64050706
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;